Alert archive / Florida / Tornado Warnings in 2010

Tornado Warning 10, NWS Miami, FL

March 29, 2010Broward County, Florida

NWS Miami, FL issued this tornado warning at Mar 29, 2010, 8:19 AM EDT for Broward County, Florida. It was in force for 26 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2010, 8:19 AM EDT (12:19 UTC)
Expired
Mar 29, 2010, 8:45 AM EDT
In force
26 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Broward County, FL

The radar

The Miami radar (KAMX), 75 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 8:27 AM EDTTORNADO4 W Oakland Park, FLTRAINED SPOTTER REPORTED SWIRLING DEBRIS CLOUD MOVED THROUGH I-95 AND OAKLAND PARK BLVD INTERCHANGE, WIND ROCKED CARS.
Mar 29, 8:27 AM EDTTORNADOOakland Park, FLEF0 TORNADO WITH MAX WINDS ESTD NR 80 MPH STARTED IN THE ROYAL PALM ISLES NEIGHBORHOOD OF OAKLAND PARK, MOVING THRU EASTERLIN PARK BEFORE CROSSING I95 NR NW 38TH ST. WORST DAMAGE WAS TWO BLOCKS EITHER SIDE OF NW 38TH ST BETWEEN POWERLINE AND ANDREWS, MAX PATH
Mar 29, 8:28 AM EDTTORNADOOakland Park, FLLARGE TREES DOWN AND LANDSCAPE DAMAGE ON NW 38 ST IN OAKLAND PARK, REPORTED BY TRAINED SPOTTER
Mar 29, 8:31 AM EDTTORNADOOakland Park, FLCHANNEL 4 WEATHER REPORTS DEBRIS IN ROADWAY NEAR 38TH ST AND NW 4 AVENUE
Mar 29, 8:35 AM EDTTORNADOOakland Park, FLCHANNEL 4 WEATHER REPORTS TRAILERS TURNED OVER, ROOFS COLLAPSED AND GARAGE DOOR DAMAGE NEAR 40TH ST AND NE 5 TERRACE.
Mar 29, 8:36 AM EDTTSTM WND GST 05 Nne Fort Lauderdale, FLWIND GUST OF 61 MPH REPORTED BY TRAINED SPOTTER
Mar 29, 8:36 AM EDTTSTM WND GST 615 Nne Fort Lauderdale, FLWIND GUST OF 61 MPH REPORTED BY TRAINED SPOTTER
Mar 29, 8:36 AM EDTTORNADOOakland Park, FLCHANNEL 4 WEATHER REPORTS POWER LINES DOWN AND ROOF DAMAGE AT LAWN MOWER REPAIR SHOP NEAR 40TH ST AND NE 6 AVENUE
Mar 29, 8:37 AM EDTTORNADOOakland Park, FLCHANNEL 4 WEATHER REPORTS POWER LINES DOWN AT DIXIE HIGHWAY AND NE 43 COURT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 29, 2:35 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 0.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2010-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2010-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2101 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
472 m²/s²
Significant tornado parameter
5.6
Supercell composite
21.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

777 
WFUS52 KMFL 291219
TORMFL
FLC011-291245-
/O.NEW.KMFL.TO.W.0010.100329T1219Z-100329T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIAMI FL
819 AM EDT MON MAR 29 2010

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN BROWARD COUNTY IN SOUTHEAST FLORIDA...
  THIS INCLUDES THE CITY OF POMPANO BEACH...

* UNTIL 845 AM EDT

* AT 817 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  LAUDERHILL...MOVING NORTHEAST AT 25 MPH.

  THIS STORM IS ALSO CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE TORNADO WILL BE NEAR...
  LAUDERDALE LAKES...
  OAKLAND PARK...
  LAUDERDALE BY THE SEA...
  LIGHTHOUSE POINT...
  HILLSBORO BEACH...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF A TORNADO...SEEK SHELTER IN A STURDY
BUILDING ON THE LOWEST FLOOR...AWAY FROM OUTSIDE WALLS AND WINDOWS.
GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

&&

LAT...LON 2627 8008 2625 8008 2624 8009 2618 8010
      2614 8010 2612 8023 2618 8025 2632 8007
      2629 8007
TIME...MOT...LOC 1219Z 246DEG 23KT 2615 8020

$$

TINGLER
2 follow-up statements
991 
WWUS52 KMFL 291234
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
834 AM EDT MON MAR 29 2010

FLC011-291245-
/O.CON.KMFL.TO.W.0010.000000T0000Z-100329T1245Z/
BROWARD FL-
834 AM EDT MON MAR 29 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM EDT FOR EAST
CENTRAL BROWARD COUNTY...

AT 830 AM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION PRODUCING A TORNADO.
DAMAGING WINDS IN EXCESS OF 60 MPH ARE ALSO POSSIBLE. THIS STORM WAS
LOCATED NEAR LAUDERDALE BY THE SEA...MOVING NORTHEAST AT 25 MPH.

THE STORM WILL BE NEAR...
SEA RANCH LAKES...
LAUDERDALE BY THE SEA...
  AND SURROUNDING COMMUNITIES.

TRAINED SPOTTERS REPORTED A TORNADO NEAR OAKLAND PARK BLVD AND 
INTERSTATE 95.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2617 8014 2622 8016 2627 8008 2625 8008
      2624 8009 2618 8010 2617 8010
TIME...MOT...LOC 1234Z 246DEG 23KT 2620 8010

$$

TINGLER
786 
WWUS52 KMFL 291244
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
844 AM EDT MON MAR 29 2010

FLC011-291254-
/O.EXP.KMFL.TO.W.0010.000000T0000Z-100329T1245Z/
BROWARD FL-
844 AM EDT MON MAR 29 2010

...THE TORNADO WARNING FOR EAST CENTRAL BROWARD COUNTY WILL EXPIRE AT
845 AM EDT...

THUNDERSTORMS REMAIN IN THE AREA, BUT THE TORNADO HAS MOVED INTO THE 
ATLANTIC. FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL 
AND SMALL HAIL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO 
OR LOCAL MEDIA FOR THE LATEST UPDATES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2617 8014 2622 8016 2627 8008 2625 8008
      2624 8009 2618 8010 2617 8010
TIME...MOT...LOC 1244Z 246DEG 23KT 2623 8003

$$

TINGLER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Mar 29, 7:40 AM EDT, 39 minutes earlier.

Area forecast discussion, Mar 29, 7:40 AM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
740 AM EDT MON MAR 29 2010

.AVIATION...
BAND OF BROKEN STRONG TO SEVERE TSTMS OVER THE SE FLORIDA METRO
AREA SHOULD MOVE OFFSHORE BY 15Z. IN THE MEANTIME, PERIODS OF MVFR
CONDITIONS EXPECTED, WITH BRIEF IFR AND STRONG WIND GUSTS IN
EXCESS OF 40 KTS ALSO EXPECTED DEPENDING ON WHERE THE CORE OF THE
STRONGEST STORMS MOVE RELATIVE TO AIRPORTS. AREA OF RAIN ALONG THE
COLD FRONT OVER THE EASTERN GULF OF MEXICO WILL MOVE ACROSS THE
AREA THROUGH MID AFTERNOON WITH PERIODS OF MVFR CONDITIONS
CONTINUING. COMPLICATING CONDITIONS THIS MORNING IS AREA OF DENSE
FOG AT KAPF LIKELY RELATED TO MIXTURE PRECIP AND SEA FOG. THESE
LOW VSBYS MAY LINGER THROUGH 14Z BEFORE SLOWLY LIFTING. /MOLLEDA

&&

.PREV DISCUSSION... /ISSUED 418 AM EDT MON MAR 29 2010/

DISCUSSION...RATHER BUSY NIGHT WITH SCATTERED SUPER CELLS MOVING
ACROSS SOUTH FLORIDA AND THE ADJACENT WATERS. STRONG SHORT WAVE
TROUGH DIGGING INTO THE SOUTHEAST STATES THIS MORNING WITH SEVERAL
SMALLER IMPULSES MOVING THROUGH THE BASE OF THE TROUGH. THIS
COMBINED WITH LOW LEVEL SOUTHEAST FLOW OF 15 TO 20 KNOTS PROVIDING
PLENTY OF FUEL. AS THE TROUGH CONTINUES DIGGING, IT WILL BEGIN TO
PUSH A STRONG COLD FRONT TOWARDS THE REGION AND THIS FRONT WILL
MOVE INTO THE WEST COAST NEAR NAPLES AROUND 12-13Z AND OFF THE
SOUTHEAST COAST AROUND 16-17Z. SO THE CONVECTION AFFECTING THE
AREA CURRENTLY WILL END BY EARLY THIS AFTERNOON. AS THE TROUGH
LIFTS TO THE NORTHEAST TONIGHT, MID/UPPER FLOW WILL BECOME
NORTHWEST AND SURFACE HIGH PRESSURE WILL BUILD INTO THE
CENTRAL/SOUTHERN PLAINS STATES EXTENDING INTO THE GOFMEX. THE
RIDGE WILL ONLY SHIFT SLOWLY EAST THROUGH WEDNESDAY WHEN IT WILL
BE CENTERED OVER THE FL PENINSULA. THIS WILL KEEP SOUTH FLORIDA
UNDER A COOL AND DRY PATTERN FOR THE NEXT FEW DAYS WITH
TEMPERATURES WELL BELOW NORMAL FOR LATE MARCH.

IN THE EXTENDED PERIOD WEDNESDAY THROUGH SUNDAY, A STRONG SHORT
WAVE WILL DIG INTO THE DESERT SOUTHWEST WHICH WILL IN TURN AMPLIFY
A MID LEVEL RIDGE OVER THE FL PENINSULA SHIFTING THE SURFACE RIDGE
FARTHER EAST INTO THE ATLANTIC. THIS WILL BRING RAPIDLY MODIFYING
TEMPERATURES TOWARDS THE END OF THE WEEK BUT REMAINING DRY WITH
FORECAST PWAT'S REMAINING BELOW ONE INCH.

MARINE...ROUGH MARINE CONDITIONS EXPECTED ESPECIALLY IN THE
ATLANTIC DUE TO THE FRONTAL PASSAGE ALONG WITH MODERATE NORTH TO
NORTHEAST SWELLS THROUGH MID WEEK. SUBSIDING SEAS EXPECTED BY THE
END OF THE WEEK.

FIRE WEATHER...MUCH COOLER AND DRIER CONDITIONS WILL FILTER
BEHIND THE FRONT DOWN THE PENINSULA THROUGH MID WEEK. RELATIVE
HUMIDITIES WILL LIKELY FALL TO AT OR SLIGHTLY BELOW 35 PERCENT
TUESDAY, WEDNESDAY AND POSSIBLY THURSDAY AFTERNOONS. HOWEVER, THE
DURATION WILL ONLY BE FOR TWO TO THREE HOURS SO REMAIN ABOVE
WARNING CRITERIA. WITH SUCH A CLOSE CALL EACH DAY, THESE
SITUATIONS WILL NEED TO BE CLOSELY MONITORED SO STAY TUNED TO THE
LATER UPDATES.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  51  75  50 / 70 10 -  -
FORT LAUDERDALE  78  54  76  56 / 80 10 -  -
MIAMI            78  56  75  56 / 80 10 -  -
NAPLES           72  53  75  51 / 70 -  -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR COASTAL BROWARD-
     COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR
     SOUTH MIAMI DADE-HENDRY-INLAND BROWARD-INLAND COLLIER-
     INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-METRO
     BROWARD-METRO MIAMI DADE-METRO PALM BEACH.

AM...TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR BISCAYNE BAY-
     COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
     20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
     EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
     BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
     EXTENDING FROM 20 NM TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR BISCAYNE
     BAY-COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
     OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD
     BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN
     REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF
     THE BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL EXTENDING FROM 20 NM TO 60 NM.

GM...TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR COASTAL WATERS
     FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
     WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM.

&&
Hazardous weather outlook, Mar 29, 5:12 AM EDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
512 AM EDT MON MAR 29 2010

FLZ063-066>075-168-172>174-301000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
512 AM EDT MON MAR 29 2010

...TORNADO WATCH UNTIL 11 AM EDT ALL AREAS EXCEPT GLADES COUNTY...
...HIGH RISK OF RIP CURRENTS ATLANTIC COAST BEACHES...
...DETERIORATING MARINE CONDITIONS ATLANTIC WATERS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS, SOME SEVERE, ARE EXPECTED
ACROSS SOUTH FLORIDA WITH THE GREATEST CHANCES THIS MORNING.

TORNADOES: ISOLATED TORNADOES ARE POSSIBLE WITH ANY THUNDERSTORMS
ACROSS MUCH OF THE REGION THIS MORNING.

WIND: STRONG WIND GUSTS UP TO 70 MPH ARE POSSIBLE WITH THE
STRONGEST THUNDERSTORMS THIS MORNING. THESE WINDS COULD BE STRONG
ENOUGH TO KNOCK DOWN TREES AND POWER LINES.

HAIL: THE STRONGEST STORMS MAY PRODUCE HAIL UP TO ONE INCH IN
DIAMETER THIS MORNING.

WATERSPOUTS: WATERSPOUTS WILL BE POSSIBLE ACROSS ALL OF THE LOCAL
WATERS WITH ANY THUNDERSTORM THIS MORNING.

FLOODING: THERE IS A SLIGHT RISK FOR MAINLY URBAN AND ROADWAY
FLOODING THIS MORNING AS THUNDERSTORMS MOVE THROUGH THE AREA. THIS
THREAT MAY BE HIGHEST ACROSS SOUTHWESTERN COLLIER COUNTY WHERE 3
TO 5 INCHES OF RAIN HAS FALLEN IN SOME AREAS OVERNIGHT.

WAVES: A MODERATE NORTHEASTERLY SWELL WILL ALLOW SEAS TO BUILD 7
TO 9 FEET ACROSS NORTHERN PARTS OF THE ATLANTIC COASTAL WATERS
THIS MORNING, WITH SEAS SUBSIDING TO 5 TO 7 FEET THIS AFTERNOON.
SEAS IN THE GULF WATERS WELL OFFSHORE COLLIER COUNTY WILL BUILD TO
7 TO 9 FEET TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MARINE CONDITIONS WILL REMAIN HAZARDOUS ACROSS ALL WATERS THROUGH
MID WEEK, AND ESPECIALLY SO IN THE ATLANTIC WHERE COMBINED SEAS
WILL BE ENHANCED BY A NORTHERLY SWELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING. SPOTTERS ARE
ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

STRASSBERG

In the hours before

Special weather statement, Mar 29, 6:53 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
653 AM EDT MON MAR 29 2010

FLZ067-068-071-072-168-172-291130-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
653 AM EDT MON MAR 29 2010

...STRONG THUNDERSTORMS MOVING INTO THE BROWARD AND PALM BEACH METRO AREAS...

AT 650 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
MISSION BAY TO 7 MILES WEST OF INTERSECTION U.S. 27 PINES BLVD...
MOVING EAST AT 35 MPH.

THESE STORMS WILL AFFECT...

EAST TOLL GATE ON ALLIGATOR ALLEY...
INTERSECTION I-75 AND U.S. 27...
INTERSECTION U.S. 27 PINES BLVD...
WESTON...
DAVIE...
BOCA RATON...
PARKLAND...
CORAL SPRINGS...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF
UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2649 8005 2629 8007 2618 8010 2599 8011
      2597 8067 2648 8041 2657 8003
TIME...MOT...LOC 1052Z 251DEG 32KT 2640 8032 2603 8053

TINGLER
Special weather statement, Mar 29, 7:00 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
700 AM EDT MON MAR 29 2010

FLZ067-068-168-291130-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
700 AM EDT MON MAR 29 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PALM BEACH COUNTY...

AT 654 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM 6 MILES WEST OF MISSION BAY...MOVING NORTHEAST
AT 30 MPH.

THIS STORM WILL AFFECT...

SOUTH COUNTY REGIONAL PARK...
WHISPER WALK...
LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
ABERDEEN...
BOYNTON BEACH...
ATLANTIS...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. WIND GUSTS
OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES. PEA SIZED HAIL IS ALSO POSSIBLE WITH THIS STORM.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2649 8005 2644 8005 2634 8026 2642 8042
      2673 8009 2655 8004
TIME...MOT...LOC 1059Z 227DEG 27KT 2642 8027

GREGORIA
Special weather statement, Mar 29, 7:24 AM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
724 AM EDT MON MAR 29 2010

FLZ067-068-071-072-168-172-291215-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
724 AM EDT MON MAR 29 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR METRO SECTIONS OF
BROWARD AND PALM BEACH COUNTIES...

AT 720 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BOYNTON BEACH TO
WESTON...MOVING EAST AT 20 MPH.

THESE STORMS WILL AFFECT...

BOYNTON BEACH...
MANALAPAN...
COCONUT CREEK...
BOCA RATON...
DEERFIELD BEACH...
HILLSBORO BEACH...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND
GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

LAT...LON 2654 8004 2639 8006 2634 8007 2629 8007
      2618 8010 2608 8010 2607 8011 2608 8043
      2659 8014 2660 8003 2655 8003
TIME...MOT...LOC 1124Z 264DEG 19KT 2653 8009 2612 8033

TINGLER
Special weather statement, Mar 29, 7:36 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
736 AM EDT MON MAR 29 2010

FLZ073-074-291200-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-
736 AM EDT MON MAR 29 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
MIAMI-DADE COUNTY...

AT 733 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM 8 MILES EAST OF SHARK VALLEY OBS TOWER...MOVING
NORTHEAST AT 35 MPH.

THIS STORM WILL AFFECT...

MICCOSUKEE RESORT...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. WIND GUSTS
OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES. SOME WEAK ROTATION HAS BEEN NOTED WITH THIS STORM. STAY
ALERT IN CASE A TORNADO WARNING IS ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2579 8038 2558 8061 2565 8075 2591 8051
TIME...MOT...LOC 1136Z 222DEG 29KT 2566 8063

STRASSBERG
Special weather statement, Mar 29, 8:04 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
804 AM EDT MON MAR 29 2010

FLZ071>074-172-291230-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-
COASTAL BROWARD COUNTY FL-
804 AM EDT MON MAR 29 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR METRO
MIAMI-DADE AND SOUTHERN METRO BROWARD COUNTIES...

AT 759 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM NEAR MEDLEY...MOVING NORTHEAST AT 40 MPH.
ANOTHER STORM WAS LOCATED 3 TO 5 MILES NORTHWEST OF MICCOSUKEE
RESERVATION.

THIS STORM WILL AFFECT...

MIAMI LAKES...
MIRAMAR...
PINES BLVD AND UNIVERSITY DRIVE...
COOPER CITY...
INTERSECTION I-595 AND I-95...
KROME AVE...
HIGHWAY 27...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. WIND GUSTS
OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES. SOME WEAK ROTATION HAS BEEN NOTED WITH THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2603 8038 2610 8014 2578 8030 2582 8058
TIME...MOT...LOC 1203Z 204DEG 35KT 2591 8034

STRASSBERG
Special weather statement, Mar 29, 8:15 AM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
815 AM EDT MON MAR 29 2010

FLZ073-075-174-291315-
MAINLAND MONROE FL-FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-
DADE FL-
815 AM EDT MON MAR 29 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR INLAND
MIAMI-DADE AND MAINLAND MONROE COUNTIES...

AT 812 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
WILDERNESS WATERWAY SOUTH TO 7 MILES NORTHWEST OF FLAMINGO...MOVING
EAST AT 30 MPH.

THESE STORMS WILL AFFECT...

FLAMINGO...
MAHOGANY HAMMOCK...
PA-HAY OKEE OVERLOOK...
ROYAL PALM RANGER STATION...
HOMESTEAD GENERAL AIRPORT...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS
OF 45 TO 55 MPH. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS
AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2513 8111 2530 8106 2529 8104 2528 8105
      2529 8100 2525 8100 2524 8096 2525 8095
      2527 8098 2530 8096 2532 8097 2531 8100
      2535 8106 2551 8102 2569 8048 2525 8052
      2517 8083 2518 8087 2512 8104 2512 8109
TIME...MOT...LOC 1214Z 248DEG 25KT 2546 8095 2521 8102

STRASSBERG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:08 PM EDTSpecial Marine WarningMFL52 min
Mar 28, 8:22 PM EDTSpecial Marine WarningMFL83 min
Mar 28, 8:44 PM EDTSpecial Weather StatementMFLGlades46 min
Mar 28, 8:52 PM EDTAreal Flood AdvisoryMFLGlades113 min
Mar 28, 8:58 PM EDTSpecial Marine WarningMFL62 min
Mar 28, 9:02 PM EDTSevere Thunderstorm WarningMFLGlades43 min
Mar 28, 9:22 PM EDTTornado WarningMFLGlades23 min
Mar 28, 9:42 PM EDTSpecial Marine WarningMFL93 min
Mar 28, 9:44 PM EDTSpecial Weather StatementMFLGlades61 min
Mar 28, 10:01 PM EDTSpecial Marine WarningMFL59 min
Mar 28, 10:04 PM EDTSpecial Weather StatementMFLCollier56 min
Mar 28, 10:08 PM EDTSevere Thunderstorm WarningMFLGlades67 min
Mar 28, 10:19 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry56 min
Mar 28, 10:27 PM EDTSpecial Marine WarningMFL93 min
Mar 28, 10:36 PM EDTAreal Flood AdvisoryMFLGlades2 hr
Mar 28, 11:01 PM EDTSpecial Marine WarningMFL59 min
Mar 28, 11:18 PM EDTSpecial Weather StatementMFLHendry57 min
Mar 29, 12:04 AM EDTSpecial Weather StatementMFLHendry26 min
Mar 29, 12:05 AM EDTSpecial Marine WarningMFL55 min
Mar 29, 12:09 AM EDTSpecial Marine WarningMFL66 min
Mar 29, 12:17 AM EDTSevere Thunderstorm WarningMFLGlades, Hendry, Palm Beach43 min
Mar 29, 12:34 AM EDTSpecial Weather StatementMFLCollier56 min
Mar 29, 1:01 AM EDTSpecial Marine WarningMFL59 min
Mar 29, 1:15 AM EDTSpecial Weather StatementMFLHendry30 min
Mar 29, 1:58 AM EDTSpecial Weather StatementMFLMartin32 min
Mar 29, 2:01 AM EDTSpecial Weather StatementMFLCollier59 min
Mar 29, 2:06 AM EDTSpecial Marine WarningMFL54 min
Mar 29, 2:32 AM EDTSpecial Weather StatementMFLMartin28 min
Mar 29, 3:02 AM EDTSpecial Weather StatementMFLCollier58 min
Mar 29, 3:06 AM EDTSpecial Marine WarningMFL54 min
Mar 29, 3:19 AM EDTSpecial Marine WarningMFL41 min
Mar 29, 3:38 AM EDTAreal Flood AdvisoryMFLCollier3 hr
Mar 29, 4:05 AM EDTSpecial Marine WarningMFL55 min
Mar 29, 4:49 AM EDTSevere Thunderstorm WarningMFLCollier41 min
Mar 29, 4:53 AM EDTTornado WarningMFLCollier21 min
Mar 29, 5:22 AM EDTCoastal Flood StatementMFLBroward, Miami-Dade, Palm Beach15 hr
Mar 29, 5:28 AM EDTSpecial Weather StatementMFLBroward32 min
Mar 29, 5:37 AM EDTSevere Thunderstorm WarningMFLBroward, Collier, Miami-Dade38 min
Mar 29, 5:38 AM EDTTornado WarningMFLBroward, Collier, Palm Beach28 min
Mar 29, 6:09 AM EDTSevere Thunderstorm WarningMFLBroward, Collier, Miami-Dade, Palm Beach51 min
Mar 29, 6:53 AM EDTSpecial Weather StatementMFLBroward37 min
Mar 29, 7:00 AM EDTSpecial Weather StatementMFLPalm Beach30 min
Mar 29, 7:04 AM EDTSevere Thunderstorm WarningMFLBroward26 min
Mar 29, 7:22 AM EDTSpecial Marine WarningMFL83 min
Mar 29, 7:24 AM EDTSpecial Weather StatementMFLBroward51 min
Mar 29, 7:31 AM EDTSpecial Marine WarningMFL89 min
Mar 29, 7:36 AM EDTSpecial Weather StatementMFLMiami-Dade24 min
Mar 29, 7:52 AM EDTSevere Thunderstorm WarningMFLBroward23 min
Mar 29, 7:54 AM EDTTornado WarningMFLBroward51 min
Mar 29, 8:04 AM EDTSpecial Weather StatementMFLBroward26 min
Mar 29, 8:05 AM EDTAreal Flood AdvisoryMFLBroward, Palm Beach115 min
Mar 29, 8:15 AM EDTSpecial Weather StatementMFLMiami-Dade60 min
Mar 29, 8:31 AM EDTSpecial Weather StatementMFLBroward14 min
Mar 29, 8:45 AM EDTSpecial Marine WarningMFL90 min
Mar 29, 8:53 AM EDTSpecial Marine WarningMFL82 min
Mar 29, 8:53 AM EDTTornado WarningMFLMiami-Dade22 min
Mar 29, 8:57 AM EDTSpecial Weather StatementMFLBroward18 min
Mar 29, 9:00 AM EDTTornado WarningMFLBroward15 min
Mar 29, 9:16 AM EDTTornado WarningMFLMiami-Dade29 min
Mar 29, 9:20 AM EDTSpecial Weather StatementMFLBroward10 min
Mar 29, 9:50 AM EDTSpecial Marine WarningMFL55 min
Mar 29, 10:21 AM EDTSpecial Marine WarningMFL39 min
Mar 29, 12:20 PM EDTSpecial Marine WarningMFL55 min
Mar 29, 12:26 PM EDTSpecial Weather StatementMFLMonroe49 min
Mar 29, 1:06 PM EDTSpecial Marine WarningMFL54 min
Mar 29, 1:13 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Mar 29, 1:18 PM EDTTornado WarningMFLMiami-Dade27 min
Mar 29, 1:59 PM EDTSpecial Marine WarningMFL91 min
Mar 29, 2:43 PM EDTFire Weather WatchMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach14 hr
Mar 29, 3:40 PM EDTSpecial Marine WarningMFL65 min

Nearby

Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.